# SDR SWAA2021112933626

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Elongated
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL FWD BULKHEAD VAPOR BARRIER UPPER SUPPORT BRACKET HOLE ELONGATED JUST O/B OF LBL 40.87 ; / [01] PERFORMED HFEC ROTO ON OPEN FASTENER HOLES ON UPPER SUPPORT BRACKET AT BS 663.75 LBL 40.85 (LEFT MAIN WHEEL WELL FWD BULKHEAD) EXCEPT ELONGATED HOLE; IAW NDTM PART 6;51-00-00 PROCEDURE 16. NO CRACKS. [NORTEC 600 ;B/C 166316; CALIB DUE-10/22]; [14] REPAIRED LH WW VAPOR BARRIER BRACKET HOLE PER EA 21-157-03204; [15] VERIFIED STEPS 12-14. TASK C/W; [16] VERIFIED STEPS 12-14. TASK C/W
